uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Packing Random Graphs and Hypergraphs
Dept Pure Math & Math Stat, Wilberforce Rd, Cambridge CB3 0WB, England.;Univ Memphis, Dept Math Sci, Memphis, TN 38152 USA.;London Inst Math Sci, 35a South St, London W1K 2XF, England..
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
Univ Oxford, Radcliffe Observ Quarter, Math Inst, Andrew Wiles Bldg,Woodstock Rd, Oxford OX2 6GG, England..
2017 (English)In: Random structures & algorithms (Print), ISSN 1042-9832, E-ISSN 1098-2418, Vol. 51, no 1, 3-13 p.Article in journal (Refereed) Published
Abstract [en]

We determine to within a constant factor the threshold for the property that two random k-uniform hypergraphs with edge probability p have an edge-disjoint packing into the same vertex set. More generally, we allow the hypergraphs to have different densities. In the graph case, we prove a stronger result, on packing a random graph with a fixed graph.

Place, publisher, year, edition, pages
WILEY , 2017. Vol. 51, no 1, 3-13 p.
Keyword [en]
packing, random hypergraphs
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-328961DOI: 10.1002/rsa.20673ISI: 000404127100001OAI: oai:DiVA.org:uu-328961DiVA: diva2:1140772
Funder
Knut and Alice Wallenberg Foundation
Available from: 2017-09-13 Created: 2017-09-13 Last updated: 2017-09-13Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Janson, Svante

Search in DiVA

By author/editor
Janson, Svante
By organisation
Analysis and Probability Theory
In the same journal
Random structures & algorithms (Print)
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 118 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf